# SDR 2000UALA00372

- Difficulty date: July 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Aircraft time: 63,809 hours, 36,200 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 1R INOPERATIVE.  *S/D*  REPLACED BATTERIES ABOVE DOOR 1R.  OPERATIONAL CHECK NORMAL.
